Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking Pantoprazole and Famotidine. Why do I have watery stools? Help?

Hi, I am taking Pantoprazole 40mg and Famotidine 20mg. I have been taking them since being discharged from hospital ( I had a Endoscopy and Colonoscopy ), they found nothing. I am being treated for a rather strong case of Acid Reflux (hence the medication above). My question is; For the past 10 days I have been having very watery stool that is majority water and little stool. Should I stop taking the medication? I will be calling my GI today or tomorrow and seeking advice but I thought I would also give this website a shot. Thanks
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
yes you may stop the famotidine for a while before u consult ur doctor
keep taking plenty of fluids. what other meds are you currently taking eg prokinetics can also lead to excess bowel movements

Answered: Wed, 30 Jul 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor